# SDR QXEA2015042300215

- Difficulty date: April 17, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 12, PN 85338210-112 REQUIRES REPLACEMENT DUE TO CORROSION. REMOVED AFT SPLICE COMMON TO SEAT TRACK NR 12 AND NR 13 REF SRM 51-40-15 AND SRM 51-42-050. INSTALLED AFT SPLICE COMMON TO SEAT TRACK 12 AND 13 REF SRM 51-0-15 AND SRM 51-42-005. REMOVED SEAT TRACK NR 12 REF SRM 51-40-15 AND SRM 51-41-00.  RECEIVED NEW SEAT TRACK, PN:85338210-112,  LOCATED AND DRILLED NEW SEAT TRACK REF SRM 51-40-07. INSTALLED SEAT TRACK NR 12 IAW SRM 51-41-00.
